# SDR 2002FA0000169

- Difficulty date: January 17, 2002
- Submitted: February 6, 2002
- Operation: General aviation
- Aircraft: CGJEI
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600588
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 7014300901
- Part serial: 01079715
- Condition: Arced
- Location: Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT FILLED WITH SMOKE AND ODOR OF BURNING MATERIAL.  INSPECTION OF WIRING AND SYSTEM INSTALLATION, FOUND ONE TERMINAL ON POWER CIRCUIT BREAKER PANEL WITH EVIDENCE OF  ARCING,  BUT NOT RELATED TO THIS UNITS OPERATION SOME INTERNAL FAILURE HAS OCCURRED, W HEN POWERED UP IT STARTS TO SMOKE.
